CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Nebe-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2008 | 2006 | 2004 | 2001
Number of items: 5.

2008

Günther, Annika and Nebe, Gabriele and Rains, Eric M. (2008) Clifford-Weil groups of quotient representations. Albanian Journal of Mathematics, 2 (3). pp. 159-169. ISSN 1930-1235. https://resolver.caltech.edu/CaltechAUTHORS:20170925-133038865

2006

Nebe, Gabriele and Rains, Eric M. and Sloane, Neil J. A. (2006) Self-Dual Codes and Invariant Theory. Algorithms and Computation in Mathematics. Vol.17. Springer , Berlin. ISBN 978-3-540-30729-7. https://resolver.caltech.edu/CaltechAUTHORS:20171002-101719306

2004

Nebe, G. and Rains, E. M. and Sloane, N. J. A. (2004) Codes and invariant theory. Mathematische Nachrichten, 274-275 (1). pp. 104-116. ISSN 0025-584X. https://resolver.caltech.edu/CaltechAUTHORS:20171004-091341996

Nebe, Gabriele and Quebbemann, H.-G. and Rains, E. M. et al. (2004) Complete weight enumerators of generalized doubly-even self-dual codes. Finite Fields and Their Applications, 10 (4). pp. 540-550. ISSN 1071-5797. https://resolver.caltech.edu/CaltechAUTHORS:20171004-090734197

2001

Nebe, Gabriele and Rains, E. M. and Sloane, N. J. A. (2001) The Invariants of the Clifford Groups. Designs, Codes and Cryptography, 24 (1). pp. 99-122. ISSN 0925-1022. https://resolver.caltech.edu/CaltechAUTHORS:20171106-144248894

This list was generated on Sun Aug 9 17:06:19 2020 PDT.